Dx Central Hypothroidism and Hashimoto Taking synthroid 125 Endo added cytomel 10mcg due to low ft3 and persistent hypo symptoms.Feeling terrible and even worse with added titre (cytomel) 10mcg. Rang Endo and told me to stop with cytomel. Is that possible that such a low dose could make me feel awful...double vison, sense of nausea, some palpitations...to add to my already hypo symptoms...plus ft3 and ft4 have not risen even a tiny bit. I'm really confused at this point. I've just checked my ferritin which is low/normal and my cortisol which is high/normal.Could either of these be interfering with my hormone uptake? To laura1967 I'm posting my lab tests. Sorry for not posting them sooner I was away. Tks.
Well you definately could use a good food source of Iron to build up your ferritin levels better. Your cortisol level looks fine.
How long did you take the cytomel? Did your dr lower your synthroid when he gave you the cytomel?
When were these labs done? Before or after the cytomel? timeframe?
I took cytomel for 5 weeks. Felt awful so endo advised me to stop. No, didnt lower synthroid. Lab tests done before cytomel but actually put on weight while of cytomel so levels probablt didnt rise. I have been on a differentt type of synthroid for about 2 years earlier again levels just didnt rise. Only good results I had on tiroide vister which is a type of armour (italian) but again was good for 6 months then levels dropped and hypo symptoms back again. When I went to new endo she took me of tiroide vister and put me back on synthroid eventhough I told her I had had no results and felt awful. She insisted so I thought I'll give it a try but infact all hypo symptoms back and feel awful. I've been on synthroid since July and just know its not working. Should I go back of tiroide vister? How can I stablise my levels? Thansk a mil!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.